# SDR SWAA2023051130220

- Difficulty date: April 23, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 231ZF AT PASSENGER CABIN 2023-247749<[01] TOOL USED CALIPER P/N 500-464 S/N B17030933 DUE DATE 17-OCT-23;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18175478 DUE DATE: 24-SEP-23.;[03] TOOL USED SCALE P/N SPX621 S/N 8340225441 DUE DATE 20 JUL 23;[04] TOOL USED: HOT BONDER P/N: HCS9000B-AV S/N: 18175478 DUE DATE: 24/SEP/23.;[05] REPAIRED FLOOR PANEL 231ZF AT PASSENGER CABIN IAW B737-700 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] TASK COMPLETED
